

GLAO 2021 ANNUAL SESSION October 14-16, 2021 Hyatt Regency Indianapolis Indianapolis, Indiana

TENTATIVE PROGRAM (as of 3/25/21)

Thursday, October 14

Noon – 5:00 pm	Registration Open / Exhibitor Set Up

Noon – 5:00 pm GLAO Board Meeting

Friday, October 15

- 7:30 am 4:30 pmRegistration / Exhibits Open7:30 am 8:30 am*Continental Breakfast in Exhibit Hall
- 8:30 am Noon DOCTOR SESSION: Future of Orthodontics
 - 8:30 am 9:30 am (1.0hr) Mr. Chris Bentson "Check Up from the Neck Up: How We Are Doing Post-COVID and Trends for the Future"
- 9:30 am 10:00 am Networking & Beverage Break in Exhibit Hall, <u>Sponsored by:</u> uLab Systems

10:00 am – 10:45 am (.75hr) Dr. Scott Law - DSOs Sponsored by: Smile Doctors

- 10:45 am 11:30 am (.75hr) Dr. Bob Bray "Schulman Group / Something Old Something New"
- 11:30 am Noon (.5hr)Panel Discussion (Mr. Bentson, Dr. Law, Dr. Bray)Moderator: Dr. Steve Belli

8:30 am – Noon STAFF SESSION

8:30 am – 10:00 am (1.5hr) **Speaker TBD** Sponsored by: Light Force

- 10:00 am 10:30 am Networking & Beverage Break in Exhibit Hall, <u>Sponsored by:</u> uLab Systems
 - 10:30 am Noon (1.5hr) Speaker TBD
- 12:00 pm 1:30/2:00 pm *Lunch in Exhibit Hall
- 12:15 pm 1:15 pm ***Residents' Forum**

12:15 pm – 1:00 pm	*ABO I	nformation Meeting
1:30 pm – 3:30 pm	<u>Staff</u>	SESSION: OSHA Training
1:30 pm – 3:30 pm (2.0)	hr)	Ms. Jackie Dorst – "COVID-19 Infection Control & OSHA Safety" <u>Sponsored by:</u> SciCan / Coltene This seminar will meet the annual OSHA required training and an OSHA Training Record will be provided for attendees.
2:00 pm – 4:00 pm	DOCTO	OR SESSION: Practice Management
2:00 pm – 3:00 pm (1.0ł	hr)	Mr. Hunter Satterfield – "Financial Decisions the Orthodontist Must Get Right Post COVID-19: Real World Answers to Orthodontist's Tough Financial Questions" Sponsored by: Cain Watters & Associates
3:00 pm – 4:00 pm (1.0ł	hr)	Mr. Ryan Moynihan – "The Triple DDD Effect. How Data Driven Decisions Create a Competitive Advantage" Sponsored by: GAiDGE
3:30 pm – 4:30 pm	Networ	king & Beverage Break in Exhibit Hall
4:30 pm – 5:30 pm	GLAO	Business Meeting – all members welcome!
7:00 pm – 9:00 pm	*SOCIA	AL EVENT
Saturday, October 16		
7:30 am – 2:00 pm 7:30 am – 8:30 am		ation / Exhibits Open ental Breakfast in Exhibit Hall
7:30 am – 8:30 am	Educat	ors Meeting
8:30 am – Noon	DOCTO	DR & STAFF SESSION: Technology
8:30 am – 9:30 am (1.0)	hr)	Dr. Christian Groth – <i>Digital Workflow</i>
9:30 am – 10:00 am	Networ	king & Beverage Break in Exhibit Hall
10:00 am – 10:45 am (.7	75hr)	Dr. Dan Bills – Virtual Consultations
10:45 am – 11:30 am (.75hr)		Dr. Barry Glaser – "Dental Monitoring from A-Z" <u>Sponsored by</u> : Dental Monitoring
11:30 am – Noon (.5hr)		Panel Discussion (Dr. Groth, Dr. Bills, Dr. Glaser)
Noon – 1:30 pm	*Lunch	in Exhibit Hall
12:15 pm – 1:15 pm	Indiana	Association of Orthodontists Annual Meeting
12:15 pm – 1:30 pm GLAO Past President's Luncheon - <i>invitation only</i>		Past President's Luncheon - invitation only
1:30 pm – 3:30 pm	DOCTO	OR & STAFF SESSION: Aligner Therapy and More

1:30 pm – 2:30 pm (1.0hr)	Speaker TBD – Aligner Therapy Sponsored by: Align
2:30 pm – 3:30 pm (1.0hr)	Dr. John Graham – Minimal Touch Orthodontics Sponsored by: Henry Schein Orthodontics

2:00 pm – 4:00 pm Exhibitor Teardown

*Registration requested – complimentary

EXHIBITS OPEN:

Friday:	7:30 am – 4:30 pm
Saturday:	7:30am – 2:00 pm
Set Up:	Thursday, Noon – 5:00 pm
Tear Down:	Saturday, 2:00 pm - 4:00 pm

CONTINUING EDUCATION:

DOCTOR CE: 10.0 hrs. STAFF CE: 10.0 hrs.